# SDR UALA2012073004097

- Difficulty date: July 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,919 hours, 22,447 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CONTROL CHECK, ELEVATORS SPLIT AND NOT NEUTRAL.  FOUND RT ELEVATOR RIG PIN ES T9 UNABLE TO FREELY PUT IN MIDDLE PCA AND RT ELEVATOR TRAILING EDGE .25 INCH FROM LOCATING HOLE ON INDEX PLATE.  ADJUSTED RT ELEVATOR PCA INPUT CONTROL ROD AND POWER CONTROL ACTUATORS REF AMM. PERFORMED ELEVATOR CONTROL SYSTEM,  OPS TESTED. ADJUSTMENT & OPS CHECKED OKAY.
